Skip to Main content Skip to Navigation
Journal articles

Error analysis for optimal control problem governed by convection diffusion equations: DG method

Chunguang Xiong 1, 2 yuan Li 3 
1 CONCHA - Complex Flow Simulation Codes based on High-order and Adaptive methods
Inria Bordeaux - Sud-Ouest, UPPA - Université de Pau et des Pays de l'Adour, CNRS - Centre National de la Recherche Scientifique : UMR5142
Abstract : In the current paper, we study the convergence properties of the DGFE approximation of optimal control problem governed by convection-diffusion equations. We derive a posteriori error estimates and a priori error estimates for both the states, ad-joint and the control variable approximation. For the optimal control problem, these estimates are apparently not available in the literature.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00646954
Contributor : Daniela Capatina Connect in order to contact the contributor
Submitted on : Thursday, December 1, 2011 - 9:05:23 AM
Last modification on : Tuesday, April 5, 2022 - 3:33:53 AM

Links full text

Identifiers

Collections

Citation

Chunguang Xiong, yuan Li. Error analysis for optimal control problem governed by convection diffusion equations: DG method. Journal of Computational and Applied Mathematics, Elsevier, 2011, 235 (10), pp.3163-3177. ⟨10.1016/j.cam.2010.12.024⟩. ⟨hal-00646954⟩

Share

Metrics

Record views

52